# SDR AALA981239

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 19R AT FS 474 HEAVILY CORRODED.  CUTOUT CORRODED AREA AND INSTALLED REPAIR PER SRM 53-10-34 AND 51-10-2.  (M)
